Good coverings for section spaces of fibre bundles

Mauro Spera, Tilmann Wurzbacher

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this note, existence of good coverings for section spaces of smooth fibre bundles is shown by resorting to the Riemannian geometry of the L^2-metric, via the construction of strongly convex neighbourhoods, in close analogy with the finite dimensional case.
Original languageEnglish
Pages (from-to)1081-1085
Number of pages5
JournalTopology and its Applications
Volume157
DOIs
Publication statusPublished - 2010

Keywords

  • good covering, section spaces, fibre bundles

Fingerprint

Dive into the research topics of 'Good coverings for section spaces of fibre bundles'. Together they form a unique fingerprint.

Cite this